| Catalog Number |
8065750597 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Failure to Fire (2610)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic system exhibited low energy.Patient and procedure details have not been provided.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that after the start of surgery while attempting to apply the ophthalmic laser to the patient, it did not work and the procedure could not be performed.No patient impact was reported.Additional information has been requested.
Additional Manufacturer Narrative
Additional information is provided in sections b.3, b.5, d.9, h.3, h.6 and h.11.The company representative was able to confirm the reported event.The system was tested and found to meet product specifications.However, the probe was found to be non-conforming.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation with the same event code.The root cause of the reported event is attributed to a nonconforming probe.However, the system itself was found to meet specifications.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).